# SDR MZZA98260

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 651622292
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, .625 INCH LONG CRACK WAS FOUND ON NR 6 SLAT INTERIOR FORWARD WEB AT SS 156.  THE CRACK END WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2.  (M)
